UM

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
birational transformations  difference equations  orthogonal polynomials  Painleve equations  
Painlevé V, Painlevé XXXIV and the degenerate Laguerre unitary ensemble Journal article
Random Matrices: Theory and Application, 2020,Volume: 9,Issue: 2
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
asymptotics  degenerate Laguerre unitary ensemble  Hankel determinant  ladder operators  orthogonal polynomials  Painlevé equations  
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2020
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund transformations  Discrete orthogonal polynomials  Hypergeometric weights  Painlevé VI  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite |  | TC[WOS]:8 TC[Scopus]:6 | Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Nonlinear difference equations arising from the generalized Stieltjes-Wigert and q-Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442-2465
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic expansions  difference equations  discrete Painlevé equations  orthogonal polynomials  singularity confinement  
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Asymptotic expansions  Difference equations  Orthogonal polynomials  Singularity confinement  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen H.;  Filipuk G.;  Chen Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/12
Asymptotic Expansions  Difference Equations  Orthogonal Polynomials  Singularity Confinement  
Continuous and Discrete Painlevé Equations Arising from the Gap Probability Distribution of the Finite n Gaussian Unitary Ensembles Journal article
Journal of Statistical Physics, 2014,Volume: 157,Issue: 2,Page: 363-375
Authors:  Man Cao;  Yang Chen;  James Griffin
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2019/02/12
Gap Probability  Painlevé Equations  Random Matrices